# SDR WVER0312201500001

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 12,582 hours, 12,568 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611
- Part serial: NONE
- Condition: Gouged
- Location: Zone 200
- Part time: 12,582 hours, 12,568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR, FUSELAGE SIDE, IS GOUGED AT 2 LOCATIONS ON AFT LANDING.  REPAIRED PASSENGER DOOR, FUSELAGE SIDE, HINGE IAW REO 670-53-21-582, REV B AND W/O 715004624.
